JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FALLING SHADOWS APPLIED TO SUBALGEBRAS AND IDEALS OF BCK/BCI-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 2,  2012, pp.135-144
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.2.135
 Title & Authors
FALLING SHADOWS APPLIED TO SUBALGEBRAS AND IDEALS OF BCK/BCI-ALGEBRAS
Jun, Young-Bae; Park, Chul-Hwan;
  PDF(new window)
 Abstract
falling subalgebra/ideal of a BCK/BCI-algebra is introduced. Relations between falling subalgebras and falling ideals are given. Relations between fuzzy subalgebras/ideals and falling sub-algebras/ideals are provided. A characterization of a falling ideal is established.
 Keywords
Falling shadow;Cloud;(falling) subalgebra;(falling) ideal;
 Language
English
 Cited by
1.
FALLING FUZZY BCI-COMMUTATIVE IDEALS,;;

호남수학학술지, 2014. vol.36. 3, pp.555-568 crossref(new window)
1.
FALLING FUZZY BCI-COMMUTATIVE IDEALS, Honam Mathematical Journal, 2014, 36, 3, 555  crossref(new windwow)
 References
1.
Z. M. Chen and H. X. Wang, On ideals in BCI-algebras. Math. Japon. 36(3) (1991), 497-501.

2.
I. R. Goodman, Fuzzy sets as equivalence classes of random sets, in "Recent Developments in Fuzzy Sets and Possibility Theory"(R. Yager, Ed.), Pergamon, New York 1982, pp. 327-343.

3.
K. Iseki and S. Tanaka, An introduction to the theory of BCK-algebras, Math. Jpn. 23 (1978), 1-26.

4.
J. Meng and Y. B. Jun, BCK-algebras, Kyungmoon Sa Co. Seoul 1994.

5.
S. K. Tan, P. Z. Wang and X. Z. Zhang, Fuzzy inference relation based on the theory of falling shadows, Fuzzy Sets and Systems 53 (1993), 179-188. crossref(new window)

6.
S. K. Tan, P. Z. Wang and E. S. Lee, Fuzzy set operations based on the theory of falling shadows, J. Math. Anal. Appl. 174 (1993), 242-55. crossref(new window)

7.
P. Z. Wang, Fuzzy Sets and Falling Shadows of Random Sets, Beijing Normal Univ. Press, People's Republic of China 1985. [In Chinese]

8.
P. Z. Wang and E. Sanchez, Treating a fuzzy subset as a projectable random set, in "Fuzzy Information and Decision" (M. M. Gupta and E. Sanchez, Eds.), Pergamon, New York 1982, pp. 212-219.

9.
X. H. Yuan and E. S. Lee, A fuzzy algebraic system based on the theory of falling shadows, J. Math. Anal. Appl. 208 (1997), 243-251. crossref(new window)